# SDR HEEA967549

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP IS CRACKED.  (TIP CAP HAS THE ABRASION STRIP CRACK AND SEPARATED.  ALSO HAS SEPARATION ON THE OUTER AND INNER DOUBLER.
